Multi-year Author Index for ELA: H

Ha, Phi

Phi Ha and Volker Mehrmann
Analysis and reformulation of linear delay differential-algebraic equations.
Electron. J. Linear Algebra 23 (2012) pp. 703-730.

Hadwin, Don

Semitransitivity Working Group at LAW'05, Bled
Semitransitive subspaces of matrices,
Electron. J. Linear Algebra 15 (2006), 225-238.

Haemers, W.H.

W.H. Haemers, M.J.P. Peeters
The maximum order of reduced square (0,1)-matrices with a given rank.
Electron. J. Linear Algebra 24 (2012) 3-6.

Hall, Frank J.

Abraham Berman; Minerva Catral; Luz Maria DeAlba; Abed Elhashash; Frank J. Hall; Leslie Hogben; In-Jae Kim; Dale D. Olesky; Pablo Tarazaga; Michael J. Tsatsomeros; Pauline van den Driessche
Sign patterns that allow eventual positivity,
Electron. J. Linear Algebra 19 (2009/2010), 108-120.

Marina Arav; Frank Hall; Zhongshan Li; Krishna Kaphle; Nilay Manzagol
Spectrally arbitrary tree sign patterns of order 4,
Electron. J. Linear Algebra 20 (2010), 180-197.

Hall, H. Tracy

Francesco Barioli; Shaun M. Fallat; H. Tracy Hall; Daniel Hershkowitz; Leslie Hogben; Hein van der Holst; Bryan Shader
On the minimum rank of not necessarily symmetric matrices: A preliminary study,
Electron. J. Linear Algebra 18 (2009), 126-145.

Halwass, Martin

Albrecht Boettcher and Martin Halwass
A Newton method for canonical Wiener-Hopf and spectral factorization of matrix polynomials.
Electron. J. Linear Algebra 26 (2013) pp. 873-897.

Han, Yongho

Yongho Han
Commuting triples of matrices,
Electron. J. Linear Algebra 13 (2005), 274-343.

Han, Zheng-zhi

Wei Zhang; Zheng-zhi Han
Bounds for the spectral radius of block H-matrices,
Electron. J. Linear Algebra 15 (2006), 269-273.

Wei Zhang; Zheng-Zhi Han; Shu-Qian Shen
A parameterized lower bound for the smallest singular value,
Electron. J. Linear Algebra 17 (2008), 487-492.

Handelman, David

David Handelman
Matrices of positive polynomials,
Electron. J. Linear Algebra 19 (2009), 2-89.

Hansen, Pierre

Dragan Stevanovic; Pierre Hansen
The minimum spectral radius of graphs with a given clique number,
Electron. J. Linear Algebra 17 (2008), 110-117.

Hardy, Timothy L.

Luz Maria DeAlba; Timothy L. Hardy; Leslie Hogben; Amy Wangsness
The (weakly) sign symmetric P-matrix completion problems,
Electron. J. Linear Algebra 10 (2003), 257-271.

Hardy, Yorick

Yorick Hardy
On Kronecker Quotients.
Electron. J. Linear Algebra 27 (2014) pp. 172-189.

Harel, Yonatan

Charles R. Johnson; Yonatan Harel; Christopher J. Hillar; Jonathan M. Groves; Patrick X. Rault
Absolutely flat idempotents,
Electron. J. Linear Algebra 10 (2003), 190-200.

Hartwig, Robert E.

Vaidyanath Mani; Robert E. Hartwig
Some properties of the q-adic Vandermonde matrix,
Electron. J. Linear Algebra 1 (1996), 18-33.

Robert E. Hartwig; John Maroulas
Focal power,
Electron. J. Linear Algebra 13 (2005), 56-71.

Robert E. Hartwig; Pedro Patricio
On Roth's pseudo equivalence over rings,
Electron. J. Linear Algebra 16 (2007), 111-124.

R.E. Hartwig and P. Patricio
A note on power bounded matrices.
Electron. J. Linear Algebra 23 (2012) pp. 625-645.

Hasani, Ahmad M.

Ahmad M. Hasani; Mehdi Radjabalipour
The structure of linear operators strongly preserving majorizations of matrices,
Electron. J. Linear Algebra 15 (2006), 260-268.

Hashemi, Behnam

Behnam Hashemi; Mehdi Dehghan
Efficient computation of enclosures for the exact solvents of a quadratic matrix equation,
Electron. J. Linear Algebra 20 (2010), 519-536.

Hay, D.

J. Ekstrand, C. Erickson, D. Hay, L. Hogben and J. Roat
Note on positive semidefinite maximum nullity and positive semidefinite zero forcing number of partial 2-trees.
Electron. J. Linear Algebra 23 (2012) 79-87.

He, Chang-Xiang

Chang-Xiang He and Hao Pan
The smallest signless Laplacian eigenvalue of graphs under perturbation.
Electron. J. Linear Algebra 23 (2012) 3-482.

Hecker, David

David Hecker; Debotah Lurie
Using least-squares to find an approximate eigenvector,
Electron. J. Linear Algebra 16 (2007), 99-110.

Hedetniemi, Stephen T.

Gerd H. Fricke; Stephen T. Hedetniemi; David P. Jacobs; Vilmar Trevisan
Reducing the Adjacency Matrix of a Tree,
Electron. J. Linear Algebra 1 (1996), 34-43.

Hellmuth, Marc

Tuerker Biyikoglu; Marc Hellmuth; Josef Leydold
Largest eigenvalues of the discrete p-Laplacian of trees with degree sequences,
Electron. J. Linear Algebra 18 (2009), 202-210.

Henrion, Didier

Didier Henrion
Semidefinite geometry of the numerical range,
Electron. J. Linear Algebra 20 (2010), 322-332.

Hershkowitz, Daniel

Richard A. Brualdi; Daniel Hershkowitz
Preface,
Electron. J. Linear Algebra 3 (1998), 2-3.

Daniel Hershkowitz; Nira Mashal
P^alpha-matrices and Lyapunov scalar stability,
Electron. J. Linear Algebra 4 (1998), 39-47.

Daniel Hershkowitz
Preface,
Electron. J. Linear Algebra 6 (1999/2000), 1.

Daniel Hershkowitz; Hans Schneider
One-sided simultaneous inequalities and sandwich theorems for diagonal similarity and diagonal equivalence of nonnegative matrices,
Electron. J. Linear Algebra 10 (2003), 81-101.

Shmuel Friedland; Daniel Hershkowitz; Siegfried M. Rump
Positive entries of stable matrices,
Electron. J. Linear Algebra 12 (2004/2005), 17-24.

Daniel Hershkowitz; Nathan Keller
Spectral properties of sign symmetric matrices,
Electron. J. Linear Algebra 13 (2005), 90-110.

Daniel Hershkowitz; Allan Pinkus
On nonnegative sign equivalent and sign similar factorizations of matrices,
Electron. J. Linear Algebra 16 (2007), 162-170.

Francesco Barioli; Shaun M. Fallat; H. Tracy Hall; Daniel Hershkowitz; Leslie Hogben; Hein van der Holst; Bryan Shader
On the minimum rank of not necessarily symmetric matrices: A preliminary study,
Electron. J. Linear Algebra 18 (2009), 126-145.

Hillar, Christopher J.

Christopher J. Hillar; Charles R. Johnson; Ilya M. Spitkovsky
Positive eigenvalues and two-letter generalized words,
Electron. J. Linear Algebra 9 (2002), 21-26.

Charles R. Johnson; Yonatan Harel; Christopher J. Hillar; Jonathan M. Groves; Patrick X. Rault
Absolutely flat idempotents,
Electron. J. Linear Algebra 10 (2003), 190-200.

Hogben, Leslie

Minerva Catral, Anna Cepek, Leslie Hogben, My Huynh, Kirill Lazebnik, Travis Peters and Michael Young
Zero forcing number, maximum nullity, and path cover number of subdivided graphs.
Electron. J. Linear Algebra 23 (2012), pp. 906-922.

Ji Young Choi; Luz Maria DeAlba; Leslie Hogben; Mandi S. Maxwell; Amy Wangsness
The P_0-matrix completion problem,
Electron. J. Linear Algebra 9 (2002), 1-20.

Ji Young Choi; Luz Maria DeAlba; Leslie Hogben; Benard M. Kivunge; Sandra K. Nordstrom; Mike Shedenhelm
The nonnegative P_0-matrix completion problem,
Electron. J. Linear Algebra 10 (2003), 46-59.

Luz Maria DeAlba; Timothy L. Hardy; Leslie Hogben; Amy Wangsness
The (weakly) sign symmetric P-matrix completion problems,
Electron. J. Linear Algebra 10 (2003), 257-271.

Leslie Hogben
Spectral graph theory and the inverse eigenvalue problem of a graph,
Electron. J. Linear Algebra 14 (2005), 12-31.

Francesco Barioli; Shaun Fallat; Leslie Hogben
A variant on the graph parameters of Colin de Verdiere: Implications to the minimum rank of graphs,
Electron. J. Linear Algebra 13 (2005), 387-404.

Nathan L. Chenette; Sean V. Droms; Leslie Hogben; Rana Mikkelson; Olga Pryporova
Minimum rank of a graph over an arbitrary field,
Electron. J. Linear Algebra 16 (2007), 183-186.

Francesco Barioli; Shaun M. Fallat; H. Tracy Hall; Daniel Hershkowitz; Leslie Hogben; Hein van der Holst; Bryan Shader
On the minimum rank of not necessarily symmetric matrices: A preliminary study,
Electron. J. Linear Algebra 18 (2009), 126-145.

Luz Maria DeAlba; Leslie Hogben; Bhaba Kumar Sarma
The Q-matrix completion problem,
Electron. J. Linear Algebra 18 (2009), 176-191.

Luz M. DeAlba; Jason Grout; Leslie Hogben; Rana Mikkelson; Kaela Rasmussen
Universally optimal matrices and field independence of the minimum rank of a graph,
Electron. J. Linear Algebra 18 (2009), 403-419.

Elisabeth M. Ellison; Leslie Hogben; Michael J. Tsatsomeros
Sign patterns that require eventual positivity or require eventual nonnegativity,
Electron. J. Linear Algebra 19 (2009/2010), 98-107.

Abraham Berman; Minerva Catral; Luz Maria DeAlba; Abed Elhashash; Frank J. Hall; Leslie Hogben; In-Jae Kim; Dale D. Olesky; Pablo Tarazaga; Michael J. Tsatsomeros; Pauline van den Driessche
Sign patterns that allow eventual positivity,
Electron. J. Linear Algebra 19 (2009/2010), 108-120.

Minerva Catral; Leslie Hogben; Dale D. Olesky; Pauline van den Driessche
Sign patterns that require or allow power-positivity,
Electron. J. Linear Algebra 19 (2009/2010), 121-128.

Leslie Hogben
Eventually cyclic matrices and a test for strong eventual nonnegativity,
Electron. J. Linear Algebra 19 (2009/2010), 129-140.

Leslie Hogben
A note on minimum rank and maximum nullity of sign patterns,
Electron. J. Linear Algebra 22 (2011), 203-213.

M. Catral, C. Erickson, L. Hogben, D.D. Olesky and P. van den Driessche
Sign patterns that allow strong eventual nonnegativity.
Electron. J. Linear Algebra 23 (2012) 1-10.

J. Ekstrand, C. Erickson, D. Hay, L. Hogben and J. Roat
Note on positive semidefinite maximum nullity and positive semidefinite zero forcing number of partial 2-trees.
Electron. J. Linear Algebra 23 (2012) 79-87.

Adam Berliner, Minerva Catral, Leslie Hogben, My Huynh, Kelsey Lied and Michael Young
Minimum rank,maximu nullity, and zero forcing number of simple digraphs.
Electron. J. Linear Algebra 26 (2013) pp. 762-780.

Holte, Lise E.

Stephen L. Campbell and Lise E. Holte
Eigenvalue placement in completions of DAES.
Electron. J. Linear Algebra 26 (2013) pp. 520-534.

Holtz, Olga

Olga Holtz
On convergence of infinite matrix products,
Electron. J. Linear Algebra 7 (2000), 178-181.

Hong, Yuan

Guanglong Yu, Jinlong Shu and Yuan Hong
Bounds of spectral radii of K_{2,3}-minor free graphs.
Electron. J. Linear Algebra 23 (2012) 171-179.

Horn, Roger A.

Roger A. Horn; Fuad Kittaneh
Two applications of a bound on the Hadamard Product with a Cauchy Matrix,
Electron. J. Linear Algebra 3 (1998), 4-12.

Roger A. Horn; Vladimir V. Sergeichuk; Naomi Shaked-Monderer
Solution of linear matrix equations in a *Congruence class,
Electron. J. Linear Algebra 13 (2005), 153-156.

Roger A. Horn; Giuseppe Piazza; Tiziano Politi
Explicit polar decomposition of complex matrices,
Electron. J. Linear Algebra 18 (2009), 693-699.

Roger A. Horn; Fuzhen Zhang
Bounds on the spectral radius of a Hadamard product of nonnegative or positive semidefinite matrices,
Electron. J. Linear Algebra 20 (2010), 90-94.

Roger A. Horn; Fuzhen Zhang
Preface,
Electron. J. Linear Algebra 21 (2010), 1-2.

Hou, Jinchuan

Runling An; Jinchuan Hou
Characterizations of Jordan derivations on triangular rings: Additive maps Jordan derivable at idempotents,
Electron. J. Linear Algebra 21 (2010), 28-42.

Hou, Yaoping

Xiaoling Shen and Yaoping Hou
A class of unicyclic graphs determined by their Laplacian spectrum.
Electron. J. Linear Algebra 23 (2012) 375-386.

Xiaoling Shen, Yoaping Hou and Chongyan Zhang
Bicyclic digraphs with extremal skew energy.
Electron. J. Linear Algebra 23 (2012) 340-355.

Yaoping Hou; Wai-Chee Shiu
The spectrum of the edge corona of two graphs,
Electron. J. Linear Algebra 20 (2010), 586-594.

Hu, Baohua

Chaoqian Li, Baohua Hu, and Yaotang Li
Simplications of the Ostrowski upper bounds for the spectral radius of nonnegative matrices.
Electron. J. Linear Algebra 27 (2014) pp. 237-249.

Hu, Xi-Yan

Qing-Feng Xiao; Xi-Yan Hu; Lei Zhang
The anti-symmetric ortho-symmetric solutions of the matrix equation ATXA=D,
Electron. J. Linear Algebra 18 (2009), 21-29.

Qing-feng Xiao; Xi-yan Hu; Lei Zhang
The symmetric minimal rank solution of the matrix equation AX=B and the optimal approximation,
Electron. J. Linear Algebra 18 (2009), 264-271.

Huang, Aiqun

Cheng-Yi Zhang; Shuanghua Luo; Aiqun Huang; Chengxian Xu
The eigenvalue distribution of block diagonally dominant matrices and block H-matrices,
Electron. J. Linear Algebra 20 (2010), 621-639.

Huang, He

Hanyuan Deng and He Huang
On the main signless Laplacian eigenvalues of a graph.
Electron. J. Linear Algebra 26 (2013) pp. 381-393.

Huang, Qianglin

Qianglian Huang and Mohammad Sal Moslehian
Relationship between the Hyers-Ulam Stability and the Moore-Penrose inverse.
Electron. J. Linear Algebra 23 (2012) pp. 891-905.

Huang, Qiongxiang

Jianfeng Wang, Yufa Shen and Qiongxiang Huang
Notes on graphs with least eigenvalue at least -2.
Electron. J. Linear Algebra 23 (2012) 387-396.

Fenjin Liu; Qiongxiang Huang; Qinghai Liu
Spectral characterization of †-shape trees,
Electron. J. Linear Algebra 22 (2011), 822-837.

Huang, Rong

Jianzhou Liu; Rong Huang
Generalized Schur complements of matrices and compound matrices,
Electron. J. Linear Algebra 21 (2010), 12-24.

Huang, Ting-Zhu

Shi-Ming Yang; Ting-Zhu Huang
A note on estimates for the spectral radius of a nonnegative matrix,
Electron. J. Linear Algebra 13 (2005), 352-358.

Zhi-Gang Ren; Ting-Zhu Huang; Xiao-Yu Cheng
A note on generalized Perron complements of Z-matrices,
Electron. J. Linear Algebra 15 (2006), 8-13.

Ting-Zhu Huang; Wei Zhang; Shu-Qian Shen
Regions containing eigenvalues of a matrix,
Electron. J. Linear Algebra 15 (2006), 215-224.

Yan Zhu; Ting-Zhu Huang
Subdirect sums of doubly diagonally dominant matrices,
Electron. J. Linear Algebra 16 (2007), 171-182.

Shu-Qian Shen; Ting-Zhu Huang
On symmetric matrices with exactly one positive eigenvalue,
Electron. J. Linear Algebra 20 (2010), 158-167.

Gui-Xian Tian; Ting-Zhu Huang
Inequalities for the minimum eigenvalue of M-matrices,
Electron. J. Linear Algebra 20 (2010), 291-302.

Huang, Yufei

Bolian Liu; Yufei Huang; Siyuan Chen
On the characterization of graphs with pendent vertices and given nullity,
Electron. J. Linear Algebra 18 (2009), 719-734.

Bolian Liu; Yufei Huang; Zhifu You
On λ1-extremal non-regular graphs,
Electron. J. Linear Algebra 18 (2009), 735-744.

Huynh, My

Minerva Catral, Anna Cepek, Leslie Hogben, My Huynh, Kirill Lazebnik, Travis Peters and Michael Young
Zero forcing number, maximum nullity, and path cover number of subdivided graphs.
Electron. J. Linear Algebra 23 (2012), pp. 906-922.

Adam Berliner, Minerva Catral, Leslie Hogben, My Huynh, Kelsey Lied and Michael Young
Minimum rank,maximu nullity, and zero forcing number of simple digraphs.
Electron. J. Linear Algebra 26 (2013) pp. 762-780.

Hwang, Suk-Geun

Richard A. Brualdi; Suk-Geun Hwang
A Bruhat order for the class of (0,1)-matrices with row sum vector R and column sum vector S,
Electron. J. Linear Algebra 12 (2004/2005), 6-16.

Hwang, Woonjae

Byeong Moon Kim; Byung Chul Song; Woonjae Hwang
Exponents and diameters of strong products of digraphs,
Electron. J. Linear Algebra 22 (2011), 1106-1111.


Back to ELA home page.